Hi im a newbie on PAS. can 14 yrs on Lanzoprazole 30mg for acid reflux, before my diagnosis of Graves Disease. Can this drug cause P A ?

I now have a tongue that sheds its skin, gets very sore, swollen and goes bright red. This has happened 3 times recently and I am very unwell. Tingling toes and fingers, No energy. Graves eye disease getting worse. MRI head scan today due to deterioration at back of the eyes. now been seen by ophthalmologist tomorrow. Any feedback will be greatly received by members.of this forum. Many thanks nezzykins

2 Replies

  • I did not mention that my tongue stings as if acid has been put on it. When it sheds the skin, I am left with a raised white patch that resembles a map! thanks.

  • Have you yet joined pernicious-anaemia-society....

    They are very helpful and will be able to answer your questions. I joined them when I was diagnosed with PA over 3 years ago and through them, I managed to get through a very difficult time and learned to understand my condition.

    Good luck!

You may also like...